Hello and thank you!
Would someone please tell me just what would happen if I ate grapefruit, while taking the newly-prescribed medication, escitalopram?
That's my favourite fruit and I cannot imagine not being able to enjoy a Ruby Red grapefruit, again.
Would a small amount hurt?
Added 29 Aug 2010:
Hi and thank you for your response.
After doing the research regarding the warning about the grapefruit that was available on the Internet, I also found a nebulous caution that Cipralex has a potential negative interaction with herbal tea and the list went on to say that this medication has more warnings than benefits,
If you have more reliable information, I would really appreciate it. The doctor who prescribed it is away for two weeks, so I can't ask him how the benefits outweigh the many risks I've found on the Internet.
I really appreciate your reply!
Thank you so much for your time and sharing your wisdom, as I can't find any more knowledge than the warnings that are available on the web.